A translation of Problemy Peredachi Informatsii

previous Volume 39, Number 4, October–December, 2003 next
Back to contents page

CONTENTS                   Powered by MathJax

Asymptotic Upper Bound for the Rate of $(w,r)$ Cover-Free Codes   [View Abstract]
V. S. Lebedev
pp. 317–323

Higher-Order Asymptotics of Mutual Information for Nonlinear Channels with Non-Gaussian Noise   [View Abstract]
V. V. Prelov and E. C. van der Meulen
pp. 324–340

On the Ranks and Kernels Problem for Perfect Codes   [View Abstract]
S. V. Avgustinovich, F. I. Solov'eva, and O. Heden
pp. 341–345

Enumeration of Optimal Ternary Constant-Composition Codes   [View Abstract]
G. T. Bogdanova and S. N. Kapralov
pp. 346–351

On Some Singularities in Parameter Estimation Problems   [View Abstract]
S. Amari and M. V. Burnashev
pp. 352–372

Large Deviations in Quantum Information Theory   [View Abstract]
R. Ahlswede and V. M. Blinovsky
pp. 373–379

Extremal Relations between Additive Loss Functions and the Kolmogorov Complexity   [View Abstract]
V. V. V'yugin and V. P. Maslov
pp. 380–394

Systems of Strings with High Mutual Complexity   [View Abstract]
M. V. Vyugin
pp. 395–399

pp. 400–403